# SDR SWAA2024102851744

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 67,617 hours, 40,503 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED AT FASTENER HOLE. RIGHT WING INBOARD FLAP TRACK LOWER WING SKIN PANEL. PANEL CRACKED AT FASTENER HOLE. APPROX. 0.5 IN. LENGTH TO EDGE OF PANEL. RIGHT WING INBOARD FLAP TRACK LOWER WING SKIN PANEL. ITEM (8) 115A2723 SRM 57-51-01-0I-1.<[01] 04 - REPAIRED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)] 24-157-02934
